# SDR EISA99138

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 65224784
- Condition: Broken
- Location: Nlg Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON POSITION AND HOLD ON RUNWAY, THERE WAS A LOUD POP FOLLOWED BY NOSE GEAR DOOR LIGHT RETURNED TO GATE.  REPLACED NOSE GEAR DOOR BRACKET AND ADJUSTED NOSE GEAR DOORS PER MM 32-22-0.  (M)
